# SDR AWXA200400889

- Difficulty date: July 20, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601181
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK 2 EACH .5 INCH CRACKS WERE FOUND EMANATING FROM RIVET HOLES IN NR 6 SLAT INBOARD AUXILIARY GUIDE ATTACH AREA 42 INCHES AND 45 INCHES FROM INBOARD END.  MAINTENANCE CUT OUT CRACKED NR 6 SLAT SKIN 42 INCHES TO 57 INCHES FROM INBOARD END; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 FIG 206.
